# SDR USAA030113

- Difficulty date: June 15, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568529
- Condition: Corroded
- Location: Fuselage
- Part time: 48,615 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB CORRODED, 12 INCHES BY 6 INCHES, AFT PRESS BULKHEAD STATION 1016 LBL 4 INCHES-RBL 4 INCHS. MODIFIED PART NR INSTALLED, KIT NR 65C28106-1 AND 65C28106-16 PER EO 5302V112, REV A.  (M)
